Low White Blood Cells
Nov 9, 2008
I am on Truvada and Stocrin for the past two years - I have recently experienced swelling on my ankles - did the blood test for thyroid, protein, heart, liver and kidney and all tests came back normal however indicated low white blood count - my doctor suspects that I might have problems with my bone marrow? What do you thing? Please also note that my last CD4 count is at 427 and VL <50.
Response from Dr. Holodniy
That's possible. You don't indicate what your white blood cells counts have been and what they are now. It is unlikely that your low WBC is related to your HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Painful Urination After Handjob Worried I Have HIV
- Psoriasis After Masturbation Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Can Vaginal Disorders Cause Back Pain?
- Candida Esophagitis Symptoms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.